Translator Disclaimer
March/April 2013 On equatorial wind waves
Adrian Constantin Adrian Constantin
Differential Integral Equations 26(3/4): 237-252 (March/April 2013).

Abstract

We use bifurcation theory to prove the existence of steady two-dimensional periodic geophysical surface water waves propagating in equatorial oceanic regions.

Citation

Download Citation

Adrian Constantin Adrian Constantin. "On equatorial wind waves." Differential Integral Equations 26 (3/4) 237 - 252, March/April 2013.

Information

Published: March/April 2013
First available in Project Euclid: 5 February 2013

zbMATH: 1289.86002
MathSciNet: MR3059164

Subjects:
Primary: 35J67, 6B15, 86A05

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 3/4 • March/April 2013
Back to Top